# SDR ARWA9807128

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Panel
- Part number: 50130003
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING PRE-FLIGHT, COCKPIT FILLED WITH SMOKE.  POWER SHUT DOWN, PROBLEM FOUND TO BE, SHORTED BUSS PROTECTION PANEL AND ASSOCIATED WIRING.  REMOVED AND REPLACED BUSS PROTECTION PANEL AND BURNT WIRING SYSTEM; TESTED IAW MM 24-20-7.  FOUND NOTE: SWISPORT GPU NR 350 IN USE AT THE TIME OF PROBLEM FOUND OK, TO HAVE FLUCTUATING VOLTS AND FREQUENCY.
